×

Found 22,044 Documents (Results 1–100)

Orbital stability of small periodic solutions of an autonomous system of differential equations. (English. Russian original) Zbl 07854765

J. Math. Sci., New York 281, No. 3, 343-352 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 185, 3-12 (2020).
MSC:  34C05 34C23 34D20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software